MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD
Model Number 2200A-47E
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Inoperable (1663); Low impedance (2285); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
Subject participating in the (b)(6).This subject was implanted with the maestro rechargeable system on (b)(6) 2011.During a clinic visit on (b)(6) 2016, error codes were received for low impedance of the anterior lead and too many therapy retries.Alarms were cleared and therapy resumed.Therapy was again interrupted from (b)(6) 2016.During a clinic visit on (b)(6) 2016, the same error codes as occured on (b)(6) 2016 were cleared and therapy was resumed.On (b)(6) 2017 an anterior tip to anterior ring short was experienced again.The device was explanted on (b)(6) 2017.Extreme scarring and adhesions were noted at explant.However, the entire device was able to be explanted.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
ANTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6316569
Report Number3005025697-2017-00004
Device Sequence Number11157329
Product Code PIM
UDI-Device Identifier00857334004286
UDI-Public00857334004286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/01/2014
Device Model Number2200A-47E
Device Catalogue Number2200A-47E
Device Lot NumberC4-07862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight109